# SDR TRBA20120508001

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,536 hours, 33,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT FLOOR STRIP MISSING END CAP IN GALLEY AREA. THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED END CAP IAW 33-50-00. THE OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
